Homology, Homotopy and Applications

Support and injective resolutions of complexes over commutative rings

Xiao-Wu Chen and Srikanth B. Iyengar

Full-text: Open access

Abstract

Examples are given to show that the support of a complex of modules over a commutative noetherian ring may not be read off the minimal semi-injective resolution of the complex. The same examples also show that a localization of a semi-injective complex need not be semi-injective.

Article information

Source
Homology Homotopy Appl., Volume 12, Number 1 (2010), 39-44.

Dates
First available in Project Euclid: 28 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.hha/1296223820

Mathematical Reviews number (MathSciNet)
MR2594681

Zentralblatt MATH identifier
1185.13015

Subjects
Primary: 13D25 13D02: Syzygies, resolutions, complexes

Keywords
Support injective resolution localization

Citation

Chen, Xiao-Wu; Iyengar, Srikanth B. Support and injective resolutions of complexes over commutative rings. Homology Homotopy Appl. 12 (2010), no. 1, 39--44. https://projecteuclid.org/euclid.hha/1296223820


Export citation